# SDR VNAA20240618009

- Difficulty date: May 22, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Bs 349 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS= 349 BETWEEN STRG 26LH TO 25RH AT MAIN AVIONICS COMPARTMENT.      CORROSION ON FRAME FS= 349 BETWEEN STRG 26LH TO 25RH AT MAIN AVIONICS COMPARTMENT.
